Depósito Digital de Documentos de la UAB Encontrados 3 registros  La búsqueda tardó 0.01 segundos. 
1.
15 p, 328.9 KB Subseries and signed series / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
For any positive decreasing to zero sequence a_n such that Ʃa_n diverges we consider the related series Ʃk_na_n and Ʃj_na_n. Here, k_n and j_n are real sequences such that Ʃk_nє{0,1} and j_nє{-1,1}. [...]
2019 - 10.3934/cpaa.2019024
Communications on pure & applied analysis, Vol. 18, issue 1 (Jan. 2019) , p. 479-492  
2.
20 p, 414.4 KB Center problem for systems with two monomial nonlinearities / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Torregrosa, Joan  (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study the center problem for planar systems with a linear center at the origin that in complex coordinates have a nonlinearity formed by the sum of two monomials. Our first result lists several centers inside this family. [...]
2016 - 10.3934/cpaa.2016.15.577
Communications on Pure & Applied Analysis, Vol. 15 Núm. 2 (2016) , p. 577-598  
3.
8 p, 573.4 KB A note on uniqueness and compact support of solutions in a recent model for tsunami background flows / Geyer, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
2012 - 10.3934/cpaa.2012.11.1431
Communications on Pure and Applied Mathematics, Vol. 11 Núm. 4 (2012) , p. 1431-1438  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.